# SDR FDEA201811023085

- Difficulty date: November 2, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141N517027
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WEB AT BS 336 LBL 24 SUPPORT BRACKETS FOUND TO BE CORRODED UNDER WEB. SUPPORT BRACKETS REPLACED IAW SRM 51-40-02 AND DWG 141N5170 REV C.
